Quantum multilinear algebra

Mitsuyasu Hashimoto, Takahiro Hayashi

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)


We construct a quantized version of the theory of multilinear algebra, based on Jimbo’s solution of Yang-Baxter equation of type A1N-1 Using this, we discuss the polynomial representations of quantum general linear groups.

Original languageEnglish
Pages (from-to)471-521
Number of pages51
JournalTohoku Mathematical Journal
Issue number4
Publication statusPublished - Dec 1992
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Quantum multilinear algebra'. Together they form a unique fingerprint.

Cite this